# SDR SWAA2022082935580

- Difficulty date: July 28, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 48,870 hours, 27,337 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LWR PANEL 661CB HAS ELONGATED/ CRACKED HOLES. CORRECT PANEL IS 621CB / [01] PERFORMED VISUAL INSPECTION AND TAP-TEST INSPECTION AT ACCESS PANEL 661CB; ELONGATED HOLES FOUND; NO WATER NOTE AND NO DELAMINATION FOUND. REF B737-700 SRM 51-70-04-2R-9 PARAGRAPH 4 A AND NDT PART 1 51-05-01 PARAGRAPH 5.;[02] PREPARED AREA TO FILL DAMAGES HOLES WITH A MIXTURE OF LAMINATING RESIN AND CHOPPED FIBER. REF B737-700 SRM 51-70-04-2R-9 PARAGRAPH 4 C.;[03] OK TO INSTALL REPAIR;[04] REPAIRED ALONGATED HOLES AT ACCESS PANEL 661CB. REF B737-700 SRM 51-70-04-2R-9 PARAGRAPH 4 D;E.F.G;H;I;J;K;L AND M. MATERIAL USED FIBERGLASS REPAIR FABRIC PO#:1690463 AND RESIN PO#:1778994;[05] VERIFIED 4;[06] APPLIED TOPCOAT TO REWORKED AREA AS PER B737-700 AMM 51-21-73-370-804;[07] CORRECT PANEL IDENTIFICATION IS 621CB;[08] VERIFIED STEPS 6 AND 7
